# SDR SWAA2015070141318

- Difficulty date: May 14, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,287 hours, 54,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545805
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB RSS 216, UPPER FASTENER HOLE CRACKED AT AFT EDGE OF WEB.  REPAIRED WEB IAW EA.
